# SDR HNAA2017011300016

- Difficulty date: January 13, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145
- Aircraft serial: 145191
- Aircraft time: 40,551 hours, 36,573 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE NR 2 ENGINE ANTI ICE INLET OPEN ENSCRIPTION EXTINGUISHED.  COMPLIED WITH TASK 30-21-00-700804-A. OPS CHECKED GOOD. VALVE CONFIRMED OPEN WITH TEST. FLIGHT DECK INDICATION ONLY.
